S. Srinivasan, "Maximal subgroups of finite groups", International Journal of Mathematics and Mathematical Sciences, vol. 13, Article ID 760531, 4 pages, 1990. https://doi.org/10.1155/S016117129000045X
Maximal subgroups of finite groups
In finite groups maximal subgroups play a very important role. Results in the literature show that if the maximal subgroup has a very small index in the whole group then it influences the structure of the group itself. In this paper we study the case when the index of the maximal subgroups of the groups have a special type of relation with the Fitting subgroup of the group.
Copyright © 1990 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.